# SDR UALA2011050502200

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,330 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Missing
- Location: Nr 8 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP CARRIAGE UPPER SEQ. CARRIAGE STOP IS MISSING THE O-B BUSHING.  REINSTALLED NEW BUSHING.
